# SDR UPS96821374

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5613861361
- Condition: Corrosion
- Location: Bs 25-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, FUSELAGE SKIN HEAVY CORROSION FS 70 TO 25 LONGERONS 21L TO 31L.  REPAIRED SKIN PER DAL DRAWING NR 5613861 AND UPS EO.
